# SDR ZZDA2011061

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 200 TO 256, RBL 22, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER BOEING DWG SR09530085 AND DC9 SRM 53-05 FIG 4F.
